• Search Research Projects
  • Search Researchers
  • How to Use
  1. Back to previous page

Study on the theory of conformal embeddings of a Riemann surface focused on the hyperrbolic metric and hydrodynamics of viscous fluids

Research Project

Project/Area Number 16540157
Research Category

Grant-in-Aid for Scientific Research (C)

Allocation TypeSingle-year Grants
Section一般
Research Field Basic analysis
Research InstitutionHiroshima University

Principal Investigator

SHIBA Masakazu  Hiroshima University, Graduate School of Engineering, Professor (70025469)

Co-Investigator(Kenkyū-buntansha) MIZUTA Yoshihiro  Hiroshima University, Graduate School of Science, Prof. (00093815)
AMANO Kaname  Ehime Univ., Faculty of Eng., Prof. (80113512)
MASUMOTO Makoto  Yamaguchi Univ., Grad. School of of Sci. and Eng., Prof. (50173761)
MAITANI Fumio  Kyoto Insti. of Tech., Grad. School of Sci. and Tech., Prof. (10029340)
ITO Masaaki  Hiroshima University, Graduate School of Engineering, Assoc. Prof. (10116535)
柳原 宏  山口大学, 工学部, 助教授 (30200538)
伊藤 浩行  広島大学, 大学院・工学研究科, 助教授 (60232469)
鄭 容武  広島大学, 大学院・工学研究科, 助手 (20314734)
山田 陽  東京学芸大学, 教育学部, 教授 (60126331)
Project Period (FY) 2004 – 2006
Project Status Completed (Fiscal Year 2006)
Budget Amount *help
¥3,700,000 (Direct Cost: ¥3,700,000)
Fiscal Year 2006: ¥1,200,000 (Direct Cost: ¥1,200,000)
Fiscal Year 2005: ¥1,300,000 (Direct Cost: ¥1,300,000)
Fiscal Year 2004: ¥1,200,000 (Direct Cost: ¥1,200,000)
KeywordsRiemann surfaces / Hyperbolic metric / Conformal embedding s / Viscous fluid flow s / Poiseuille flow / Univalent functions / Discontinuous groups s / Extremal parallel slit mappings / ポアズイユ流 / リーマン周期行列 / distinguished boundary
Research Abstract

Our main purpose was to study conformal embeddings of a Riemann surface into another and hydrodynamics of viscous fluids. Concerning the first topic, we obtained the notion of "circularizable domains" on a Riemann surface and showed that these domains play an important role in the proof of classical Riemann mapping theorem and give a new tool in the construction of fundamental domains for a discontinuous group of conformal automorphisms … such as Fuchsian groups. The second topic is based on the insight that the various area theorems in the theory of conformal embedding will be closely connected with the viscous fluid flows in a tube. The conjecture was first verified in the fall of 2006. We have succeeded in determining the viscosity of the fluid in a tube which realizes the absolute area theorem due to the head investigator. We have thus obtained generalization of the Poiseuille flows. The results have been announced in an international meeting held in Germany and also in the Fall Meeting, Mathematical Society of Japan. Besides, as an application of the theory of conformal embedding, we determined a necessary and sufficient condition for a complex linear combination of extremal parallel slit mappings, which gives a solution to a problem of Maitani.

Report

(4 results)
  • 2006 Annual Research Report   Final Research Report Summary
  • 2005 Annual Research Report
  • 2004 Annual Research Report
  • Research Products

    (38 results)

All 2007 2006 2005 2004

All Journal Article (38 results)

  • [Journal Article] Univalence of a complex combination of two extremal parallel slit mappings2007

    • Author(s)
      Shiba, M.
    • Journal Title

      Analysis 27-2,3

      Pages: 301-310

    • Description
      「研究成果報告書概要(和文)」より
    • Related Report
      2006 Final Research Report Summary
  • [Journal Article] Univalence of a complex combination of two extremal parallel slit mappings2007

    • Author(s)
      Shiba, M
    • Journal Title

      Analysis 27

      Pages: 301-310

    • Description
      「研究成果報告書概要(欧文)」より
    • Related Report
      2006 Final Research Report Summary
  • [Journal Article] Theoretical justification of decision rules for the number of factors : Principal component analysis as a substitute for factor analysis In mono-factor cases2007

    • Author(s)
      Sato, M.
    • Journal Title

      J. Jap. Stat. Soc. (印刷中)

    • Related Report
      2006 Annual Research Report
  • [Journal Article] A fundamental solution method for three-dimensional viscous flow problems with obstacles in a periodic array2006

    • Author(s)
      Ogata, H. Amano, K.
    • Journal Title

      Journal of Computational and Appl. Math. 193

      Pages: 302-318

    • Description
      「研究成果報告書概要(欧文)」より
    • Related Report
      2006 Final Research Report Summary
  • [Journal Article] Sobolev embeddings for Riesz potential space of variable exponent2006

    • Author(s)
      Toshiliide Futamura, Yoshihiro Misuta, Tetsu Shimoniura
    • Journal Title

      Math. Nachr. 279

      Pages: 1463-1473

    • Description
      「研究成果報告書概要(欧文)」より
    • Related Report
      2006 Final Research Report Summary
  • [Journal Article] On conformal representations of the interior of an ellipse(with Stanislawa Kanas)2006

    • Author(s)
      T. Surawa
    • Journal Title

      Ami. Aced. Sci. Fenn. Al Math. 31

      Pages: 329-348

    • Description
      「研究成果報告書概要(欧文)」より
    • Related Report
      2006 Final Research Report Summary
  • [Journal Article] Regions of variability for convex functions2006

    • Author(s)
      Hiroshi Yanarihara
    • Journal Title

      Math. Nach. 279

      Pages: 1723-1730

    • Description
      「研究成果報告書概要(欧文)」より
    • Related Report
      2006 Final Research Report Summary
  • [Journal Article] A Sequence of Behavior Spaces and the Structure of Its Convergent Soace2006

    • Author(s)
      Matsui, K.
    • Journal Title

      Mem. Fac. Eng. and Design Kyoto Inst. Tech. 54

      Pages: 31-58

    • Related Report
      2006 Annual Research Report
  • [Journal Article] Drawing Bers embeddings of the Teichmueler space of once-punctured tori2006

    • Author(s)
      Komori, Y.
    • Journal Title

      Exper. Math 15

      Pages: 51-60

    • Related Report
      2006 Annual Research Report
  • [Journal Article] On solving the Dirichlet boundary problem for the Poisson equation by the method of conformal mapping2006

    • Author(s)
      Amano, K.
    • Journal Title

      Proc. A. Razmadze Math. Inst. 141

      Pages: 1-13

    • Related Report
      2006 Annual Research Report
  • [Journal Article] Regions of variability for convex functions2006

    • Author(s)
      Yanagihara, H.
    • Journal Title

      Math. Nachr. 279

      Pages: 1723-1730

    • Related Report
      2006 Annual Research Report
  • [Journal Article] Soherical means and Riesz decomposition for superbiharmonic functions2006

    • Author(s)
      Kitaura, K.
    • Journal Title

      J. Math. Soc. Japan 58

      Pages: 521-533

    • Related Report
      2006 Annual Research Report
  • [Journal Article] Ideal fluid flows on a Riemann surface2005

    • Author(s)
      Shiba, M.
    • Journal Title

      Trans.Inst.Math.Nat.Acad.Sci.Ukraine 1-3

      Pages: 192-201

    • Description
      「研究成果報告書概要(和文)」より
    • Related Report
      2006 Final Research Report Summary
  • [Journal Article] Circularizable domains on Riemann surfaces2005

    • Author(s)
      Masumoto, M.
    • Journal Title

      Kodai Math.J. 28-2

      Pages: 280-291

    • NAID

      130003574490

    • Description
      「研究成果報告書概要(和文)」より
    • Related Report
      2006 Final Research Report Summary
  • [Journal Article] A nuierical conformal mapping onto the radial slit domain by the charge simulation method2005

    • Author(s)
      Amano, K.O
    • Journal Title

      Information 8-2

      Pages: 203-212

    • Description
      「研究成果報告書概要(和文)」より
    • Related Report
      2006 Final Research Report Summary
  • [Journal Article] I deal fluid flows on a Riemann surface2005

    • Author(s)
      Shiba, M
    • Journal Title

      Trans. Inst. Math. Nat. Acad. Sci. Ukrainel

      Pages: 192-201

    • Description
      「研究成果報告書概要(欧文)」より
    • Related Report
      2006 Final Research Report Summary
  • [Journal Article] Circularizable domains on Riemann surfaces2005

    • Author(s)
      Masumoto, M. and Shiba, M.
    • Journal Title

      Kodai Math. J. 28

      Pages: 280-291

    • NAID

      130003574490

    • Description
      「研究成果報告書概要(欧文)」より
    • Related Report
      2006 Final Research Report Summary
  • [Journal Article] A numerical conformal mapping onto the radial slit domain by the charge simulation method2005

    • Author(s)
      Auaano, K.
    • Journal Title

      Information 8

      Pages: 203-212

    • Description
      「研究成果報告書概要(欧文)」より
    • Related Report
      2006 Final Research Report Summary
  • [Journal Article] Conformal slit mapping from periodic domains2005

    • Author(s)
      F. Maitani
    • Journal Title

      odai Math. J. 28

      Pages: 265-274

    • NAID

      130003574488

    • Description
      「研究成果報告書概要(欧文)」より
    • Related Report
      2006 Final Research Report Summary
  • [Journal Article] Boundary behavior of monotone Sobolev functions on John domains in a metric space2005

    • Author(s)
      T. Futamura Y. Mizuta
    • Journal Title

      Complex Variable Theory AppL 50

      Pages: 441-451

    • Description
      「研究成果報告書概要(欧文)」より
    • Related Report
      2006 Final Research Report Summary
  • [Journal Article] Equality Conditions for General Norm Inequalities in Reproducing Kernel Hilbert Spaces2005

    • Author(s)
      A. Yamada
    • Journal Title

      dvances in Analysis, world Scientific

      Pages: 447-455

    • Description
      「研究成果報告書概要(欧文)」より
    • Related Report
      2006 Final Research Report Summary
  • [Journal Article] Ideal fluid flows on a 'Riemann surface, in : Complex Analysis and Free Boundary Flows2005

    • Author(s)
      Shiba, M.
    • Journal Title

      Trans.Inst.Math.Nat.Acad.Sci.Ukraine 1-3

      Pages: 192-201

    • Related Report
      2005 Annual Research Report
  • [Journal Article] Circularizable domains on Riemann surfaces2005

    • Author(s)
      Masumdtb, M.
    • Journal Title

      Kodai Math.J. 28-2

      Pages: 280-291

    • Related Report
      2005 Annual Research Report
  • [Journal Article] A numerical conformal napping onto the radial slit domain by the charge simulation method2005

    • Author(s)
      Amano, K.
    • Journal Title

      Information 8-2

      Pages: 203-212

    • Related Report
      2005 Annual Research Report
  • [Journal Article] Regions of variability for functions of bounded derivatives2005

    • Author(s)
      Yanagihara, H.
    • Journal Title

      Kodai Math.J. 28-2

      Pages: 452-462

    • NAID

      130003574504

    • Related Report
      2005 Annual Research Report
  • [Journal Article] Sobolev's inequality for Riesz potentials with variable exponent satisfying a log-Hoelder condition at infinity2005

    • Author(s)
      Mizuta, Y.
    • Journal Title

      J.Math.Anal.Appl. 811

      Pages: 268-288

    • Related Report
      2005 Annual Research Report
  • [Journal Article] コンピュータを活用した数学的モデリングの実践授業-ラプラス方程式を題材として-2005

    • Author(s)
      下村哲
    • Journal Title

      日本数学教育学会高専・大学部会論文誌 12-1

      Pages: 1-14

    • Related Report
      2005 Annual Research Report
  • [Journal Article] Conformal mapping of Riemann surfaces and the classical theory of univalent functions2004

    • Author(s)
      Shiba, M.
    • Journal Title

      Publ.1'Inst.Math. 75(89)

      Pages: 217-232

    • Description
      「研究成果報告書概要(和文)」より
    • Related Report
      2006 Final Research Report Summary
  • [Journal Article] Hyperbolically maximal domains on Riemann surfaces2004

    • Author(s)
      増本 誠
    • Journal Title

      京都大学数理解析研究所講究録 1387

      Pages: 179-185

    • Description
      「研究成果報告書概要(和文)」より
    • Related Report
      2006 Final Research Report Summary 2004 Annual Research Report
  • [Journal Article] Conformal mapping of Riemann surfaces and the classical theory of univalent functions2004

    • Author(s)
      Shiba, M
    • Journal Title

      Publ. I' Inst. Math. 75(89)

      Pages: 217-232

    • Description
      「研究成果報告書概要(欧文)」より
    • Related Report
      2006 Final Research Report Summary
  • [Journal Article] On the locally univalent Bloch constant2004

    • Author(s)
      Chen, Huaihui Shiba, M.
    • Journal Title

      J Anal. Math. 94

      Pages: 159-170

    • Description
      「研究成果報告書概要(欧文)」より
    • Related Report
      2006 Final Research Report Summary
  • [Journal Article] Maitani : Variation of Bergman metrics on Riexnann surfaces2004

    • Author(s)
      H. Yamaruchi F. Maitani
    • Journal Title

      fath. Ami. 330

      Pages: 477-489

    • Description
      「研究成果報告書概要(欧文)」より
    • Related Report
      2006 Final Research Report Summary
  • [Journal Article] Some Invariants for k-th Order Lyness Equation2004

    • Author(s)
      M. Gao, Y. Kato M. Ito
    • Journal Title

      Applied Mathematics Letters 17

      Pages: 1183-1189

    • Description
      「研究成果報告書概要(欧文)」より
    • Related Report
      2006 Final Research Report Summary
  • [Journal Article] A REDUCE Package for finding conserved densities of systems of implicit difference-difference equations2004

    • Author(s)
      Gao, M.
    • Journal Title

      Computer Phys.Commun. 160

      Pages: 69-89

    • Related Report
      2004 Annual Research Report
  • [Journal Article] Conformal mapping of Riemann surfaces and the classical theory of univalent functions2004

    • Author(s)
      Shiba, M.
    • Journal Title

      Publ.l' Inst.Math. 75(89)

      Pages: 217-232

    • Related Report
      2004 Annual Research Report
  • [Journal Article] Some invariants for k-th order Lyness equation2004

    • Author(s)
      Gao, M.
    • Journal Title

      Applied Math.Letters 17

      Pages: 1183-1189

    • Related Report
      2004 Annual Research Report
  • [Journal Article] Large deviation principle for unimodal maps satisfying the Collet-Eckmann condition2004

    • Author(s)
      Chung, Y.M.
    • Journal Title

      Trends in Math. 7

      Pages: 83-86

    • Related Report
      2004 Annual Research Report
  • [Journal Article] Intermediate value theorem for functions on classes of Riemann surfaces2004

    • Author(s)
      Masumoto, M.
    • Journal Title

      Geometric function theory in several complex variables

      Pages: 279-286

    • Related Report
      2004 Annual Research Report

URL: 

Published: 2004-04-01   Modified: 2016-04-21  

Information User Guide FAQ News Terms of Use Attribution of KAKENHI

Powered by NII kakenhi